Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Valve replacement, intestine problem, taste buds not working

My dad had a valve replacement in his heart and had some intestine problems was intubated with n.g. Tube for about 3 weeks. Nothing taste rite to him. How or what med s can he take or do to can his taste buds working again?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hello! After having a thorough review of your fathers problem, It appears that he have had a coexisting illnesses like malignancy, ( like bronchogenic carcinoma ) considering the history of a cardiac valve replacement or may just be an initial reacting phenomenon to the artificial metallic valve replacement.
So, It would be better to have a consultation with your cardiologist to investigate into the cause.
Thanks & wishing a good health to your father!
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor